Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 79, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 25, 2011, 8:43 PM MDT for Cheyenne County, Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2011, 8:43 PM MDT (02:43 UTC)
- Expired
- Jun 25, 2011, 9:30 PM MDT
- In force
- 47 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
County Cheyenne County, NE
The radar
The Cheyenne radar (KCYS), 173 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 9:04 PM MDT | HAIL 1.5 | Colton, NE | MOSTLY PEA TO MARBLE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 395 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 3421 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
479
WUUS55 KCYS 260243
SVRCYS
NEC033-260330-
/O.NEW.KCYS.SV.W.0079.110626T0243Z-110626T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
843 PM MDT SAT JUN 25 2011
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 930 PM MDT
* AT 840 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR COLTON...OR 6 MILES NORTHEAST OF
SIDNEY...AND MOVING EAST AT 25 MPH. SOME CIRCULATION WITHIN THIS
STORM IS STILL BEING INDICATED BY RADAR.
* LOCATIONS IMPACTED INCLUDE...
COLTON...SUNOL...LODGEPOLE...I-80 EXIT 69 AND I-80 EXIT 76.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 56 AND
77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4099 10263 4100 10270 4113 10305 4130 10298
4127 10261 4100 10261
TIME...MOT...LOC 0242Z 285DEG 20KT 4118 10286
WIND...HAIL <50MPH 1.50IN
$$
RE2 follow-up statements
773
WWUS55 KCYS 260305
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
905 PM MDT SAT JUN 25 2011
NEC033-260330-
/O.CON.KCYS.SV.W.0079.000000T0000Z-110626T0330Z/
CHEYENNE NE-
905 PM MDT SAT JUN 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHEYENNE COUNTY UNTIL 930 PM MDT...
AT 903 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR SUNOL...OR 9 MILES EAST OF SIDNEY...
MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
SUNOL...LODGEPOLE...I-80 EXIT 69 AND I-80 EXIT 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4099 10263 4100 10270 4112 10293 4128 10290
4127 10261 4100 10261
TIME...MOT...LOC 0305Z 291DEG 18KT 4115 10278
WIND...HAIL <50MPH 1.50IN
$$
RE611
WWUS55 KCYS 260328
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
928 PM MDT SAT JUN 25 2011
NEC033-260337-
/O.EXP.KCYS.SV.W.0079.000000T0000Z-110626T0330Z/
CHEYENNE NE-
928 PM MDT SAT JUN 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEYENNE COUNTY
WILL EXPIRE AT 930 PM MDT...
THE STORM WHICH PROMPTED THE WARNING IS MOVING OUT OF THE WARNED
AREA.
LAT...LON 4099 10263 4100 10270 4112 10293 4128 10290
4127 10261 4100 10261
TIME...MOT...LOC 0327Z 291DEG 18KT 4111 10264
$$
REWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:33 PM MDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 25, 6:33 PM MDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 633 PM MDT SAT JUN 25 2011 .DISCUSSION...THUNDERSTORMS WERE MAINLY FOCUED ACROSS THE NORTH PART OF THE CWA EARLY THIS EVENING. ACTIVITY CONTINUES TO SLOWLY BECOME STRONGER SINCE 2330Z WITH LOTS OF HAIL UP TO MARBLE SIZED REPORTED WITH THE STORMS. THE ACTIVITY SHOULD CONTINUE TO MOVE EAST WITH MOST OF IT OUTSIDE THE CWA BY 03Z. DRIER AIR HAS SPREAD OVER THE CWA FURTHER WEST WITH MUCH LESS AND MUCH WEAKER STORMS. LOW CLOUDS AND FOG ARE POSSIBLE OVER THE PANHANDLE AFTER 08Z AS THE LOW LEVEL MOISTURE PERSISTS. IN A RECENT UPDATE HAVE LOWERED POPS OVER MUCH OF THE WEST PART OF THE CWA AND MADE OTHER MINOR FIRST PERIOD CHANGES. && .AVIATION...00Z TAF ISSUANCE... THUNDERSTORMS WILL AFFECT THE NORTH PART OF THE CWA THROUGH 03Z WITH A PERIOD OF MVFR CEILINGS AND VISIBILITIES IN RAIN ASSOCIATED. IFR CEILINGS AND VISIBILITIES IN FOG CAN BE EXPECTED OVER THE PANHANDLE BETWEEN 08Z AND 16Z. SUNDAY WILL BE DRIER AND WINDIER OVER THE WEST PART OF THE CWA...WITH WESTERLY WINDS GUSTING AS HIGH AS 30 KNOTS. THUNDERSTORMS WILL AGAIN DEVELOP SUNDAY AFTERNOON OVER MAINLY THE NORTHEAST THIRD OF THE CWA AND CONTINUE THROUGH THE EVENING. && .PREVIOUS DISCUSSION.../ISSUED AT 112 PM MDT SAT JUN 25 2011/... SHORT TERM...TONIGHT THROUGH MONDAY. TONIGHT...ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED NORTH OF A DOUGLAS TO SIDNEY LINE THIS EVENING. NAM DEPICTS WELL PRONOUNCED LOW AND MID LEVEL THETA-E RIDGE AXISES ACROSS EASTERN WYOMING AND EASTERN COLORADO WITH THE LOW LEVEL THETA-E RIDGE AXIS SUGGESTING IMPRESSIVE LOW LEVEL THETA-E CONVERGENCE AND POSITIVE THETA-E ADVECTION INTO A PROJECTED SURFACE TROUGH AND CONVERGENCE AXIS FROM WHEATLAND TO LUSK TO RAPID CITY THIS EVENING. THUS...GREATEST RISK OF SEVERE THUNDERSTORMS THIS EVENING EXPECTED ACROSS EASTERN CONVERSE...NIOBRARA...PLATTE...GOSHEN COUNTIES OF WYOMING AND ACROSS THE WESTERN NEBRASKA PANHANDLE. WITH DECENT LOW LEVEL AND INSTABILITY MOISTURE FEED THIS EVENING...EXPECT STRONG TO SEVERE THUNDERSTORMS TO CONTINUE WELL INTO THE EVENING HOURS...AIDED IN LIFT BY THE SHORTWAVE TROUGH ALOFT MOVING EASTWARD ACROSS MONTANA AND WYOMING. THUNDERSTORMS ALONG AND WEST OF INTERSTATE 25 WILL DISSIPATE THIS EVENING WITH LOSS OF DAYTIME HEATING. AREAS OF FOG LIKELY LATE TONIGHT EAST OF A DOUGLAS TO KIMBALL LINE PER BOUNDARY LAYER PROGS OVER 90 PERCENT RELATIVE HUMIDITY AND WITH LOW LEVEL JET DEVELOPMENT. SUNDAY...COLD FRONT PROGRESSES SOUTH ACROSS OUR COUNTIES AS THE NEXT SHORTWAVE TROUGH ALOFT MOVES EAST ACROSS EASTERN MONTANA. WILL SEE SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ERUPT NORTH OF A RAWLINS TO SIDNEY LINE IN THE LOW AND MID LEVEL THETA-E RIDGE AXISES FROM DOUGLAS TO SCOTTSBLUFF. 800 TO 2000 JOULES PER KILOGRAM OF CAPE AVAILABLE ALONG WITH ADEQUATE DIRECTIONAL WIND SHEAR TO PRODUCE A SLIGHT RISK OF SEVERE STORMS IN THE AFTERNOON AND EVENING NORTH OF A CASPER TO SCOTTSBLUFF LINE AS THE STORM PREDICTION CENTER DEPICTS. AS IS OFTEN THE CASE ACROSS EASTERN WYOMING AND EASTERN COLORADO...SEVERE WEATHER OUTBREAKS ARE MORE PRONOUNCED IN COVERAGE ON THE FIRST DAY AFTER THE PASSAGE OF A COLD FRONT...AS WILL BE THE CASE DUE TO THE STRONG DIRECTIONAL SHEAR AND POOLING OF LOW LEVEL MOISTURE AND INSTABILITY IN THE WAKE OF THE COLD FRONT. SUNDAY NIGHT...THUNDERSTORMS WILL DECREASE IN AREAL COVERAGE THROUGH THE NIGHT WITH LOSS OF HEATING. COVERAGE OF STORMS WILL BE GREATEST IN THE EVENING NORTH OF A DOUGLAS TO SCOTTSBLUFF LINE WHERE LOW LEVEL CONVERGENCE WILL BE MAXIMIZED NORTH OF THE COLD FRONT. MONDAY...LOW AND MID LEVEL THETA-E RIDGE AXISES WILL STRETCH FROM CASPER TO DENVER WITH THE INSTABILITY AXIS ALONG AND WEST OF THE LARAMIE RANGE. EXPECT ISOLATED AFTERNOON THUNDERSTORMS MAINLY ALONG AND WEST OF INTERSTATE 25 IN THE LOW AND MID LEVEL THETA-E RIDGE AXISES AND FEW IF ANY THUNDERSTORMS IN THE COOL AND MORE STABLE AIRMASS EAST OF INTERSTATE 25 IN THE WAKE OF THE PASSING COLD FRONT. RIDGING ALOFT WILL ALSO LIMIT AFTERNOON THUNDERSTORM COVERAGE COMPARED TO THUNDERSTORM COVERAGE TODAY AND SUNDAY. LONG TERM...MONDAY NIGHT THROUGH SATURDAY UPPER RIDGE FORECAST TO CONTINUE BUILDING INTO THE AREA MONDAY AND PERSISTING INTO WEDNESDAY. RIDGE BEGINS TO MOVE OFF TO THE EAST WEDNESDAY AFTERNOON AS A PACIFIC LOW PRESSURE SYSTEM MOVES INTO NORTHERN CALIFORNIA/NEVADA. KEPT SLIGHT CHANCE POPS GOING IN THE FORECAST FOR THE LATTER PART OF THE WEEK. TEMPERATURES QUITE WARM WITH UPPER 80S/LOW 90S TUESDAY AND THURSDAY...MID 90S WEDNESDAY AND THEN A COOL DOWN FRIDAY. && .AVIATION...18Z TAFS AFTERNOON CONVECTION STILL ANTICIPATED AT OUR TAF SITES...MORE LIKELY OVER THE PANHANDLE AIRPORTS AROUND THE 21-22Z TIMEFRAME. COVERAGE SHOULD BE LESS THAN FRIDAY EVENING...SO PINPOINTING EXACT AIRPORTS AND TIMING STILL FAIRLY DIFFICULT. WILL CONTINUE VCTS WORDING IN TAFS AND WAIT FOR FURTHER DEVELOPMENT. && .FIRE WEATHER...NO FIRE WEATHER ISSUES THROUGH MONDAY. && .HYDROLOGY... WARMER THAN NORMAL TEMPERATURES WILL CONTINUE THROUGH THIS WEEKEND... FOLLOWED BY COOLER TEMPERATURES BEHIND A FRONT ON MONDAY. HIGHS THIS WEEKEND WILL BE IN THE 80S ACROSS THE PLAINS WITH 60S AND 70S IN THE MOUNTAINS AND HIGH VALLEYS. THESE WARM TEMPERATURES WILL INCREASE THE RATE OF MOUNTAIN SNOW MELT. ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND. STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER THE EASTERN PLAINS THIS AFTERNOON AND EVENING...WITH PRECIPITATION TOTALS UP TO ONE HALF INCH. THE MOUNTAINS CAN EXPECT UP TO A TENTH OF AN INCH. FLOOD WARNINGS REMAIN IN EFFECT FOR SARATOGA...SINCLAIR...ENCAMPMENT AND LARAMIE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RUBIN LONG TERM/AVIATION...CLAYCOMB UPDATE...WEILAND
Hazardous weather outlook, Jun 25, 11:00 AM MDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1100 AM MDT SAT JUN 25 2011 WYZ103>106-109>118-261200- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- 1100 AM MDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING NORTH OF A DOUGLAS TO SIDNEY LINE. SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON... PRIMARILY ALONG AND EAST OF INTERSTATE 25. BECAUSE OF ADEQUATE WIND SHEAR AND INSTABILITY...SOME OF THE THUNDERSTORMS WILL LIKELY BECOME SEVERE ACROSS EASTERN CONVERSE...NIOBRARA...GOSHEN AND PLATTE COUNTIES THIS AFTERNOON AND EVENING ALONG A SURFACE TROUGH AND CONVERGENCE AXIS FROM WHEATLAND TO LUSK TO RAPID CITY. SEVERE THUNDERSTORMS WILL BE MOST LIKELY BETWEEN 200 PM AND 1000 PM ALONG THE SURFACE TROUGH AND CONVERGENCE AXIS FROM WHEATLAND TO LUSK. STORM MOVEMENT WILL BE TO THE NORTHEAST AT 25 MPH. THREATS FROM SEVERE THUNDERSTORMS WILL INCLUDE ONE INCH DIAMETER OR LARGER HAIL...WIND GUSTS IN EXCESS OF 60 MPH AND HEAVY RAIN. THUNDERSTORMS WILL DECREASE IN COVERAGE AND INTENSITY AFTER MIDNIGHT. ISOLATED THUNDERSTORMS WILL DEVELOP ELSEWHERE THIS AFTERNOON AND EVENING...SOUTH OF A DOUGLAS TO SIDNEY LINE...OUTSIDE OF THE SLIGHT RISK AREA...WITH THE THREATS FROM THUNDERSTORMS INCLUDING WIND GUSTS TO 55 MPH AND HAIL UNDER ONE INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED SUNDAY. SOME OF THE THUNDERSTORMS MAY BE STRONG TO SEVERE. MINOR TO MODERATE FLOODING ALONG THE LARAMIE AND THE UPPER NORTH PLATTE RIVERS WILL CONTINUE THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-119-261200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- EAST LARAMIE COUNTY- 1100 AM MDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING NORTH OF A DOUGLAS TO SIDNEY LINE. SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON...PRIMARILY ALONG A SURFACE TROUGH AND CONVERGENCE AXIS THAT WILL STRETCH FROM WHEATLAND TO LUSK TO RAPID CITY...AND ALONG THE EASTERN SLOPES OF THE LARAMIE RANGE FROM DOUGLAS TO WHEATLAND TO CHEYENNE. BECAUSE OF ADEQUATE WIND SHEAR AND INSTABILITY...SOME OF THE THUNDERSTORMS WILL LIKELY BECOME SEVERE ACROSS MUCH OF THE PANHANDLE OF WESTERN NEBRASKA THIS AFTERNOON AND EVENING...WITH THE GREATEST THREAT ACROSS SIOUX...DAWES...BOX BUTTE...SCOTTS BLUFF AND MORRILL COUNTIES FROM MID AFTERNOON THROUGH THIS EVENING. SEVERE THUNDERSTORMS WILL BE MOST LIKELY BETWEEN 200 PM AND 1000 PM ALONG THE SURFACE TROUGH AND CONVERGENCE AXIS FROM WHEATLAND TO LUSK TO RAPID CITY. STORM MOVEMENT WILL BE TO THE NORTHEAST AT 25 MPH. THREATS FROM SEVERE THUNDERSTORMS WILL INCLUDE ONE INCH DIAMETER OR LARGER HAIL...WIND GUSTS IN EXCESS OF 60 MPH AND HEAVY RAIN. THUNDERSTORMS WILL DECREASE IN COVERAGE AND INTENSITY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED SUNDAY. SOME STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE NORTHEAST OF A LINE FROM DOUGLAS TO SIDNEY. MINOR TO MODERATE FLOODING ALONG THE LOWER NORTH PLATTE RIVER WILL CONTINUE THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE RUBIN
In the hours before
Local storm report, Jun 25, 8:08 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
808 PM MDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TORNADO 3 W POTTER 41.22N 103.37W
06/25/2011 CHEYENNE NE LAW ENFORCEMENT
SEMI BLOWN OVER ON INTERSTATE 80 JUST INSIDE CHEYENNE
COUNTY LINE. DAMAGE CAUSED BY APPARENT TORNADO.
&&
HAMMERLocal storm report, Jun 25, 8:10 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
810 PM MDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL SIDNEY 41.13N 102.97W
06/25/2011 E1.00 INCH CHEYENNE NE TRAINED SPOTTER
QUARTER SIZED HAIL ON THE NORTH SIDE OF TOWN. SPOTTER
OBSERVED STRONG ROTATION TO THE WEST.
&&
HAMMERLocal storm report, Jun 25, 8:13 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
813 PM MDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL SIDNEY 41.13N 102.97W
06/25/2011 E1.75 INCH CHEYENNE NE LAW ENFORCEMENT
GOLF BALL SIZED HAIL ON THE WEST SIDE OF TOWN. ONGOING AT
THE TIME OF THE REPORT.
&&
HAMMERLocal storm report, Jun 25, 8:25 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
825 PM MDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL SIDNEY 41.13N 102.97W
06/25/2011 E2.75 INCH CHEYENNE NE TRAINED SPOTTER
NUMEROUS REPORTS OF GOLFBALL SIZED HAIL IN AND AROUND
SIDNEY. BASEBALL SIZED HAIL WAS REPORTED ON THE NORTH
SIDE OF TOWN.
&&
HAMMERSpecial weather statement, Jun 25, 8:29 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 829 PM MDT SAT JUN 25 2011 NEZ002-003-260315- BOX BUTTE NE-DAWES NE- 829 PM MDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWES AND NORTHEASTERN BOX BUTTE COUNTIES UNTIL 915 PM MDT... AT 827 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BEREA...OR 14 MILES NORTHWEST OF ALLIANCE... MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WILD HORSE BUTTE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MSW
Local storm report, Jun 25, 8:35 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
835 PM MDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG POTTER 41.22N 103.31W
06/25/2011 CHEYENNE NE EMERGENCY MNGR
TWO LARGE TREES DOWN IN POTTER DUE TO STRONG WINDS.
&&
HAMMERThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:45 PM MDT | Tornado Warning | CYS | Banner, Kimball | 30 min |
| Jun 25, 7:11 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball | 23 min |
| Jun 25, 7:12 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Sioux | 46 min |
| Jun 25, 7:24 PM MDT | Tornado Warning | CYS | Cheyenne | 36 min |
| Jun 25, 7:47 PM MDT | Tornado Warning | CYS | Cheyenne | 28 min |
| Jun 25, 7:55 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Scotts Bluff, Sioux | 48 min |
| Jun 25, 8:13 PM MDT | Tornado Warning | CYS | Cheyenne | 32 min |
| Jun 26, 9:02 AM MDT | Severe Thunderstorm Warning | CYS | Dawes | 40 min |
| Jun 26, 4:39 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.